# SDR FDEA201609303401

- Difficulty date: September 30, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 70,120 hours, 26,106 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Te Flap
- Component: Flap
- Component part number: 113N380083
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE ON LT OTBD AFT FLAP LOWER SKIN AT APPROX 79 INCHES FROM OTBD EDGE OF FLAP, AND 4.5 INCHES FROM TRAILING EDGE.  PERMANENT REPAIR CARRIED OUT IAW EA F-570-T0328366 WRI 57509181 WO 00066976.
